On the basis of generalization of the well-known Schmidt lemma to the case of linear bounded normally solvable operators in Banach spaces, we propose a procedure for the construction of a generalized inverse operator of a linear bounded normally solvable operator whose kernel and image can be complemented in the indicated spaces. The proposed construction enables one to obtain a solvability criterion for linear normally solvable operator equations and a formula for finding their general solutions.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
A. Ben-Israel and T. N. E. Greville, Generalized Inverses, Springer, New York (2003).
A. A. Boichuk and A. M. Samoilenko, Generalized Inverse Operators and Fredholm Boundary-Value Problems, VSP, Utrecht (2004).
F. V. Atkinson, “Normal solvability of linear equations in normed spaces,” Mat. Sb. Nov. Ser., 28, No. 1, 3–14 (1951).
M. M. Vainberg and V. A. Trenogin, Theory of Branching of the Solutions of Nonlinear Equations [in Russian], auka, Moscow (1969).
A. A. Boichuk, V. F. Zhuravlev, and A. M. Samoilenko, Generalized Inverse Operators and Noetherian Boundary-Value Problems [in Russian], Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev (1995).
S. M. Nikol’skii, “Linear equations in linear normed spaces,” Izv. Akad. Nauk SSSR, 7, No. 3, 147–163 (1943).
I. Ts. Gokhberg and N. Ya. Krupnik, Introduction to the Theory of One-Dimensional Singular Integral Operators [in Russian], Stiinca, Kishinev (1973).
M. I. Kadets and B. S. Mityagin, “Complementable subspaces in Banach spaces,” Usp. Mat. Nauk, 28, Issue 6, 77–94 (1973).
Yu. L. Daletskii and M. G. Krein, Stability of Solutions of Differential Equations in Banach Spaces [in Russian], Nauka, Moscow (1970).
V. A. Trenogin, Functional Analysis [in Russian], Nauka, Moscow (1989).
V. S. Korolyuk and A. F. Turbin, Mathematical Foundations of the Phase Lumping of Complex Systems [in Russian], Naukova Dumka, Kiev (1978).
M. Z. Nashed and G. F. Votruba, “A unified approach to generalized inverses of linear operators. I. Algebraic, topological, and projectional properties,” Bull. Amer. Math. Soc., 80, No. 5, 825–830 (1974).
Yu. M. Berezanskii, G. F. Us, and Z. G. Sheftel’, Functional Analysis [in Russian], Vyshcha Shkola, Kiev (1990).
N. I. Akhiezer and I. M. Glazman, Theory of Linear Operators in Hilbert Spaces, Vol. 1 [in Russian], Vyshcha Shkola, Khar’kov (1977).
L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Nauka, Moscow (1984).
I. Ts. Gokhberg and M. G. Krein, “Basic concepts of defect numbers, root numbers, and indices of linear operators,” Usp. Mat. Nauk, 12, No. 2, 43–115 (1957).
Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, No. 2, pp. 163–174, February, 2013.
About this article
Cite this article
Boichuk, A.A., Zhuravlev, V.F. & Pokutnyi, A.A. Normally solvable operator equations in a Banach space. Ukr Math J 65, 179–192 (2013). https://doi.org/10.1007/s11253-013-0772-z
- Banach Space
- Operator Equation
- Null Space
- Inverse Operator
- Fredholm Operator